# SDR MWEA99827

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Part number: 49157473
- Condition: Chafed
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SERVICE DOOR HOLD OPEN HOOK PUSH-PULL TUBE IS CHAFED.  MAINTENANCE REMOVED AND REPLACED TUBE ASSEMBLY.
